# SDR ASAA2017080921587

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,768 hours, 11,865 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shroud
- Part number: 346A28015
- Condition: Cracked
- Location: Apu Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL LINE SHROUD, DRAIN MAST CRACKING AT BASE.   INSPECTION FOUND SHROUD CRACKED AT FWD RT BASE.  ACFT GROUNDED.  REMOVED AND REPLACED APU FUEL LINE SHROUD DRAIN MAST IAW AMM 28-25-07.
